de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

Quantifier Elimination in Second-Order Predicate Logic

MPG-Autoren

Gabbay,  Dov M.
Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons45140

Ohlbach,  Hans Jürgen
Programming Logics, MPI for Informatics, Max Planck Society;

Externe Ressourcen
Es sind keine Externen Ressourcen verfügbar
Volltexte (frei zugänglich)
Es sind keine frei zugänglichen Volltexte verfügbar
Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

Gabbay, D. M., & Ohlbach, H. J. (1992). Quantifier Elimination in Second-Order Predicate Logic. South African Computer Journal, 7, 35-43.


Zitierlink: http://hdl.handle.net/11858/00-001M-0000-0014-AE1B-8
Zusammenfassung
An algorithm is presented which eliminates second-order quantifiers over predicate variables in formulae of type $\exists P_1, \ldots, P_n \psi$ where $\psi$ is an arbitrary formula of first-order predicate logic. The resulting formula is equivalent to the original formula - if the algorithm terminates. The algorithm can for example be applied to do interpolation, to eliminate the second-order quantifiers in circumscription, to compute the correlations between structures and power structures, to compute semantic properties corresponding to Hilbert axioms in non classical logics and to compute model theoretic semantics for new logics.